MathSciNet Relay Station
MathSciNet bibliographic data
MR1933111 46L57 (47D03 81S25)
Skaĭde, M. Dilations, product systems, and weak dilations. (Russian) Mat. Zametki 71 (2002), no. 6, 914--923; translation in Math. Notes 71 (2002), no. 5-6, 836–843
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement